# SDR 08FDEA02570

- Difficulty date: June 30, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 50,447 hours, 35,587 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 655853631
- Condition: Cracked
- Location: Bs 640-660
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE CREASE BEAM WEB CRACKED, STR17L, BS-640-660 FABRICATED NEW CREASE BEAM WEB PER SAMPLE AND BOEING DWG NR 65-58536.  TRANSFERED NEW FASTENER HOLES REF, SRM 51-30-2, PG 1-10.  TREATED AND PRIMED WEB, REF: SRM 51-10-2, PG 1-2.  WEB BE INSTALLED ON NR N00796, JPF LINE ITEM 2.  THIS IS CLASSIFIED AS A MINOR REPAIR.
